# SDR WRLA20111009522

- Difficulty date: October 9, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- Aircraft time: 56,978 hours, 10,947 cycles
- Engine: Pwa PW4462
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2889502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SKIN SURFACE L/E CRACKED.   REPAIRED CRACK IAW EI W2011A57B-2156, REV 00 AND REV 01.
